Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 91, Issue 1, 2016
Metadata
 

Absolutely exotic compact 4-manifolds
Selman Akbulut and Daniel Ruberman
pp. 1–19
Abstract | Full-Text PDF (338 KB) | Metadata

Hofer growth of $C^1$-generic Hamiltonian flows
Asaf Kislev
pp. 21–38
Abstract | Full-Text PDF (259 KB) | Metadata

Livšic theorem for low-dimensional diffeomorphism cocycles
Alejandro Kocsard and Rafael Potrie
pp. 39–64
Abstract | Full-Text PDF (333 KB) | Metadata

Ergodic properties of equilibrium measures for smooth three dimensional flows
François Ledrappier, Yuri Lima and Omri M. Sarig
pp. 65–106
Abstract | Full-Text PDF (432 KB) | Metadata

Minimal entropy for uniform lattices in product of hyperbolic planes
Louis Merlin
pp. 107–129
Abstract | Full-Text PDF (303 KB) | Metadata

Asymptotic equivalence of symplectic capacities
Efim D. Gluskin and Yaron Ostrover
pp. 131–144
Abstract | Full-Text PDF (246 KB) | Metadata

On Serre’s injectivity question and norm principle
Nivedita Bhaskhar
pp. 145–161
Abstract | Full-Text PDF (268 KB) | Metadata

Motivic construction of cohomological invariants
Nikita Semenov
pp. 163–202
Abstract | Full-Text PDF (382 KB) | Metadata